# SDR CALA0200460

- Difficulty date: September 11, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 52,276 hours, 27,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN CABIN FLOOR VERTICAL WEB AT STA 1016, LBL 26 BELOW STRAP.  A REPAIR WAS INSTALLED IAW SRM 51-40-00.
